# SDR DL73K970148

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nr 2 Le Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NUMBER 2 SLAT FAILED TO EXTEND FULLY WHEN FLAPS WERE SELECTED TO 1 DEGREE.  NUMBER 2 SLAT LATER EXTENDED FULLY AFTER POM PROCEDURE WAS COMPLIED WITH.  INSPECTED AND LUBRICATED SLATS AND FLAPS, CYCLED SEVERAL TIMES, INDICATION AND OPERATION CHECKS NORMAL.
